# SDR FDEA201206152248

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,340 hours, 27,135 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Elbow
- Part number: 0851F1
- Part serial: 153944
- Condition: Leaking
- Location: Pitot Tube
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF DISCREPANCY BETWEEN CAPTAIN`S AIRSPEED AN F/O AIRSPEED OF 40KIAS. REJECTED T/O AT 100KIAS BASED ON F/O AIRSPEED INDICATOR. CLEARED RWY & PERFORMED RTO CHECKLIST.  BRAKE COOLING TIME OF 51 MIN.  FOUND CAPT'S PITOT TUBE CLOGGED WITH ORGANIC MATTER.  R & R CAPTAIN'S PITOT TUBE AND OPS TESTED BAD DUE TO LEAKS.  FOUND LEAK AT 1ST ELBOW DOWN STREAM FROM  CAPTAIN'S PITOT TUBE. R & R ELBOW AND ALL OPS TESTS  GOOD.  CAPT'S AND F/O'S AIRSPEED INDICATIONS ARE GOOD. ALSO FLUSHED CAPT'S PITOT LINE--NO OTHER  DEBRIS FOUND. AMM 34-11-01-4.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION.
